Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Estimates for nonanalytic cusp forms


Author: David Johnson
Journal: Proc. Amer. Math. Soc. 92 (1984), 1-9
MSC: Primary 11F12
DOI: https://doi.org/10.1090/S0002-9939-1984-0749879-5
MathSciNet review: 749879
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Estimates for the magnitude of nonanalytic cusp forms are obtained via the theory of the Selberg transformation and Fourier coefficient estimates.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11F12

Retrieve articles in all journals with MSC: 11F12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0749879-5
Article copyright: © Copyright 1984 American Mathematical Society